# SDR VNAA2018060599901

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 33,792 hours, 33,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280  FLOORBEAM ANGLE WAS CORRODED AROUND 2 EA FASTENER HOLES,  BETWEEN LBL 9 AND RBL 9.  FABRICATED AND FIT A NEW FLOORBEAM ANGLE IAW REO 601R-53-11-926.
